# SDR SWAA086585

- Difficulty date: November 25, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N342SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24133
- Aircraft time: 65,345 hours, 58,408 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Beam
- Part number: 6545866
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND LT KEEL BEAM CORRODED AT BS 545.  REPAIRED BEAM PER SRM.
